Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Help with switching therapys due to fat loss in face
Sep 20, 2006

Please help!! I am taking Combivir, Viread and Sustiva and starting to show a lot of face fat loss under cheek bones. My last labs were t-cell count of 485 and viral load undectable (with under 50ml/copie). What do you recommend I can switch to in order to help decrease this fat loss in my face. I have been on Combivir the longest in terms of number of years--since 98'. I have been on Viread three years and Sustiva two. Please help.

Response from Dr. Henry

If your provider recommends that you stay on the AZT you might see if the nearby ACTG site(AIDS Clinical Trials Group site)is conducting the uridine study for persons on D4T or AZT with fat loss. If you can switch off AZT then switching to abacavir or possibly simply FTC + tenofovir= Truvada + Sustiva. If you switch to Truvada and do OK then your regimen could be further simplfied to Atripla (one pill/day). KH



Previous
TRAVELLING WITH MEDS .. continues
Next
Insurance Coverage for Sculptra/NuFill

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement